Directly decomposable tolerances on direct products of lattices and semilattices
Czechoslovak Mathematical Journal (1983)
- Volume: 33, Issue: 4, page 519-521
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- Chajda I., Congruence factorizations on distributive lattices, Math. Slovaca 28 (1978), 343-347. (1978) Zbl0391.06011MR0534813
- Chajda I., Varieties with directly decomposable diagonal subalgebras, Algebra Univ. (to appear). Zbl0499.08004MR0683958
- Chajda I., Nieminen J., Direct decomposability of tolerances on lattices, semilattices and quasilattices, Czech. Math. J. (to appear). Zbl0491.08003MR0646716
- Chajda I., Zelinka В., Tolerance relations on direct products, Glasnik Mat. (Zagreb) 14 (1979), 11-16. (1979) Zbl0408.08001MR0544056
- Pócs J., Congruence relations on direct products of lattices, Math. Slovaca (to appear). MR0658251